# SDR CALA2025100709714

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 91,950 hours, 10,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D05831
- Condition: Discharged
- Location: R1 Epas
- Part time: 724,390 hours, 702,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 EPAS BATTERY PACK DOESNT CONTINUOUSLY BLINK GREEN IN ARMED POSITION REPLACED DR R1 EPAS BATTERY PACK REF AMM 52-11-20. OPS CHK GOOD.PARTS USED:  26-5211-9-9003, QTY :1 ROTABLE PARTS CHG:TT # 1179479 SN OFF 5831 PN OFF 26-5211-9-9003.BATTERY, ASSY, OFF 26-5211-9-9003 5831 ON 26-5211-9-9003 2617 VERIFIED PACK CHANGE, TORQUE, PIN REMOVAL AND BUSTLE INSTALLATION
